MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIVA (TM) ID TRACTIP HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT

BOSTON SCIENTIFIC CORPORATION FLEXIVA (TM) ID TRACTIP HIGH POWER SINGLE-USE LASER FIBER; POWERED LASER SURGICAL INSTRUMENT
Model Number M006R8403961
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
Note: this report pertains to the second of four devices that were used in the same procedure.Refer to manufacturer report number mfr.Report #3005099803-2021-00280 for the first flexiva id tractip 200 laser fiber, mfr.Report #3005099803-2021-00285 for the third flexiva id tractip 200 laser fiber and mfr.Report #3005099803-2021-00277 for the fourth flexiva id tractip 200 laser fiber.It was reported to boston scientific corporation on (b)(6) 2021 that a flexiva id tractip 200 laser fibers were used in the kidney during a ureteroscopy procedure performed on (b)(6) 2021.Reportedly, the laser unit used was a p100 laser console.According to the complainant, during the procedure, the physician noticed a higher amount of fiber degradation was occurring to the point where green cladding was flaking off.A total of four flexiva id tractip 200 laser fibers were used and the same problem was observed for all four fibers.The procedure was completed with a fifth flexiva id tractip 200 laser fiber.There were no patient complications reported as a result of this event.

Brand Name
FLEXIVA (TM) ID TRACTIP HIGH POWER SINGLE-USE LASER FIBER
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11240659
Report Number3005099803-2021-00284
Device Sequence Number3556433
Product Code GEX
UDI-Device Identifier08714729963844
UDI-Public08714729963844
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110685
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/13/2023
Device Model NumberM006R8403961
Device Catalogue Number69270
Device Lot Number0000010232
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2021
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1